MAUDE Adverse Event Report: UVISION 360, INC LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH

UVISION 360, INC LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH
Model Number 20030 REV 08
Medical Device Problem Codes Connection Problem (2900); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Scope and sheath(s) do not consistently attach to the device.While conducting procedures, the scope and sheath(s) become dislodged.
 
Additional Manufacturer Narrative
Uvision 360 completed the technical inspection of the luminelle® dtx system received.After reviewing the received system and performing functional checks, it was determined that the received scope was functioning as intended and no physical damage was shown.When attaching various sheaths to the scope it was found that minimal lateral force could dislodge the connecting fingers, causing the malfunction the user was experiencing.Uvision did not consider this a medical device reportable event and therefore did not report this complaint when initially received due to the following: no patient harm was observed as a result of the malfunction.The malfunction could result in a fluid leak, but this would not result in any patient harm.Based on the medical advisor's qualified opinion, this malfunction was unlikely to cause serious harm or death to a patient if this malfunction were to recur.The malfunction was evaluated as a possible hazardous situation and failure mode of the device through the product hazard analysis and dfmea.All risks associated with this malfunction were deemed acceptable.The maude database was reviewed for the product code hih and it was found that no events were reported for similar devices, as defined by fda guidance "medical device reporting for manufacturers guidance for industry and food and drug administration staff 2016." following an fda routine inspection performed in (b)(6) 2023, the inspector issued an fda 483 identifying this complaint as a reportable malfunction.

Brand Name
LUMINELLE DTX SYSTEM
Common Device Name
HYSTEROSCOPE WITH SHEATH
Manufacturer (Section D)
UVISION 360, INC
158 wind chime ct, ste. 201
raleigh NC 27615
Manufacturer (Section G)
ROBLING MEDICAL, INC.
90 weathers st
youngsville NC 27596
Manufacturer Contact
evangelia evdaimon
158 wind chime ct, ste. 201
raleigh, NC 27615
8888559360
MDR Report Key16587901
Report Number3014834623-2023-00005
Device Sequence Number20307203
Product Code HIH
UDI-Device Identifier00853277008046
UDI-Public(01)00853277008046(11)230915
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K181909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20030 REV 08
Device Catalogue NumberLUMDTX-A
Device Lot Number32366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight77 KG